# SDR R61A201403250489

- Difficulty date: March 25, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: 4145001001
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK WAS REPORTED THAT OTBD LT ELEVATOR LVDT HAS CORROSION.  MX R & R OTBD LT ELEVATOR LVDT  IAW AMM 27-33-02, PN 414500-1001 LVDT.
